# SDR 2025F00027

- Difficulty date: January 25, 2025
- Submitted: January 30, 2025
- Operation: General aviation
- Make and model: Boeing 737-8
- Aircraft serial: 43976
- Aircraft time: 7,817 hours, 3,546 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5718611
- Part serial: 5718612360
- Condition: Low Pressure
- Location: Hyd System
- Part time: 7,817 hours, 3,546 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMDP HYD SYS B LOW PRESSURE
